# SDR SWAA2022122979011

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE PLATE LOCATED AT BS 540 BETWEEN LBL 24.5 AND LBL 45 WL 208.1 CENTER SECTION 2022-688200<[01] REPLACED STIFFENER FLOOR STRUCTURE PLATE LOCATED AT BS 540 BETWEEN LBL 24.5 AND LBL 45 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02; ITEM 9; SRM 51-40-02 AND DWG NO. 143A0060; SHEET 2; REV. B SEE INDIVIDUAL SING OFFS BELOW.;[02] TASK CARD COMPLETED RII CERTIFIED;[03] CORRECTED STEP 1.  REPLACED STIFFENER FLOOR STRUCTURE PLATE LOCATED AT BS 540 BETWEEN LBL 24.5 AND LBL 45 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02; ITEM 9; SRM 51-40-02 AND DWG NO. 143A0060; SHEET 2; REV. B  SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK CARD COMPLETED RII CERTIFIED
